# SDR CA021029012

- Difficulty date: October 24, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Outer Pane
- Component: Windshield, 60R330339
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN FLIGHT OUTER PANE OF L/H WINDSHIELD CRACKED. WINDSHIELD REPLACED.
